# SDR QXEA200500140

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 16,758 hours, 24,095 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7003975901
- Part serial: 97022018
- Condition: Inoperative
- Location: Zone 100 Afcs
- Part time: 16,422 hours, 23,432 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2244, IN CRUISE MOST FLIGHT GUIDANCE COMPUTER BUTTONS WERE INOPERATIVE.  AUXILARY BUTTONS WORKED.  WHEN NAV SEL BUTTON WAS PUSHED IN ENGAGED THE AUTO PILOT.  MAINTENANCE REMOVED AND REPLACED FLIGHT GUIDANCE COMPUTER CONTROL PANEL.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
